# SDR SWAA2025102114911

- Difficulty date: September 16, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BS540 AT LEVEL LBL 6 AT AIR CONDITIONING BAY.  REPLACED SUPPORT BRACKET LOCATED BS540 AT LEVEL LBL 6 AT AIR CONDITIONING BAY IAW DWG 212A1101 SHEET 9 REV - SRM 51-40-02; SRM 51-10-02 ITEM 9.
